# SDR AALA20140430001

- Difficulty date: April 30, 2014
- Submitted: April 30, 2014
- Operation: Air carrier
- Aircraft: N975TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53625
- Aircraft time: 42,878 hours, 20,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT HAND CUSP AT STATION 807.  INSTALLED NEW CUSP SHEET FROM STATIONS 788 TO 807 IAW AARD 51-00-05-1.
